# SDR CALA2023100602960

- Difficulty date: September 19, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 77,783 hours, 28,258 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 147A576213
- Condition: Corroded
- Location: Sta 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON INTERCOSTAL STA 947. RBL 51 (REF AAR NR 99 983295) REMOVED AND REPLACED NEW INTERCOSTAL PART #147A5676U13 AT STATION 947.5 TO STA 967 RBL 51 IAW B737-800 SRM 51-40-02-0G-0.  REMOVED AND REPLACED NEW INSTERCOASTAL PART NO.147A5676U13 AT ST ATION 947.5 TO STA 967 RBL 51 IAW SRM 51-40-02-0G-0.
